# SDR MASA2022092500234

- Difficulty date: September 25, 2022
- Submitted: September 25, 2022
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 24,431 hours, 18,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT ROW 12 & 13 WN ILLUM. CHARGED EMER LT OPS CK NO DEFECT NOTED.
